# SDR DXTA200807223195

- Difficulty date: July 22, 2008
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N306QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800207
- Aircraft time: 110 hours, 82 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Obstructed
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

COPILOTS A/S INDICATOR WAS NOT INCREASING ABOVE 35 KTS. PILOTS INDICATOR WAS INDICATING 80KTS. CHECK TWICE WITH SAME RESULTS.  FOUND AIRSPEED LAGGING ON CO-PILOTS SIDE INCREASING AND DECREASING LEAK CKS GOOD.  SUSPECT BLOCKAGE.  DISCONNECTED AND FLUSHED LINE.  REMOVED BLOCKAGE.  RECONNECTED LINE LEAK AND OPS CHECK GOOD.  IAW MM 34-11-00 LEAK CHECK IAW FAR 91.411.
